# SDR CALA2011052000373

- Difficulty date: November 11, 2010
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 37,415 hours, 13,832 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HT1
- Condition: Obstructed
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FEEL DEFF PRESS LIGHT CAME ON AFTER TAKEOFF AND WENT OUT ON SHORT FINAL, IT CAME ON AND OFF AGAIN AFTER PARKING.  REMOVE AND REPLACE BOTH ELEV PITOT PROBE PER AMM 27-31-94-000- 400-801.  LEAK CHECKS, NO LEAKS.
